08.00 - 12.00 The Weekday Breakfast Show With Paddy Range
Join Mr Range ever weekday morning from 8am through to midday for ‘Range @ Breakfast’. This is a breakfast show packed with clubby and upbeat 12 inch mixes along with fun voice feature bits from the Belfast Robot and Steph’s Oii Oii let’s have it!
18.00 - 00.00 Clubland's Forgotten Eighties
Enjoy 6 whole hours of non-stop 80's! Cast your mind back 39 years ago when you was hearing the like of ABC, Back Box, Chaka, Khan, Culture Club, Duran Duran, Five Star, Frankie Goes To Hollywood, Human Leagu, Kajagoogoo, Kim Wilde, Kylie Minogue, Howard Jones, Nik Kershaw, Madonna, Michael Jackson, Paul Young, Prince, UB40, Tears For Fears, Wham! and Yazoo.
14.00 - 16.00 Now That's What We Call A Clubland Dance Anthems!
Enjoy 2 hours of the finest dance anthems ever made! The likes of 9 PM (Till I Come), Be Cool, Cafe Del Mar, Castles In The Sky, Greece 2000, Cool for the Summer, From Paris To Berlin, Sandstorm, Southern Sun, Summertime Sadness, Summer Rain Miami 2 Ibiza, Hot Right Now, On The Beach, Long Hot Summer, Thunder In My Heart Again, Waves and many more...
02.00 - 06.00 The Overnight Express
Taking you through the night with non-stop dance music
00.00 - 02.00 Uplifting Only Trance, Chill-Out with ORI UPLIFT
Ori Uplift is owner & CEO of Abora Recordings. Abora is proud to present Ori Uplift's weekly 2-hour radio show: Uplifting Only, featuring the best & newest in orchestral uplifting and uplifting trance, including world premieres from Abora & other labels. The 1st episode of each month contains uplifting vocal trance. Except guest mixes, other episodes contain only non-lyrical uplifting.
12.00 - 14.00 The Power Lunch
Sit back and let's us take you through your lunchtime with the best in club, house and garage tunes around! The Clubland style!!
16.00 - 18.00 Andy Bee's Drivetime
Show details on Andy's page
06.00 - 08.00 Non-stop Clubland